# SDR FDEA201009233778

- Difficulty date: September 23, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N370FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46608
- Aircraft time: 77,094 hours, 31,271 cycles
- Engine: Ge CF66D
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: ARC19652
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD FLAP SEC WEDGE PANEL, INBD TOP SKIN REQUIRES REPLACEMENT BECAUSE OF CORROSION.  REPAIRED SKIN IAW SRM 57-10-00, FIG 7, VOL I AND SRM 51-31-01, VOL II.  FABRICATED 1 EA DOUBLER IAW DWG ARC 1953, REV "J".  FABRICATED -34 AND -35 TEE CAPS IAW DWG ARC 1953, REV "J".  INSTALLED SKIN ASSY AND REPAIR IAW SRM 51-31-01, VOL II.
